MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 07251068190
Medical Device Problem Codes Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys pth on two cobas e 801 analytical unit analyzers.The sample initially resulted in a pth value of 65.3 pg/ml when tested on the first e 801 analyzer.The doctor questioned the result, so the sample was repeated.When repeated on a second e 801 analyzer, the result was 84.9 pg/ml.When repeated on a third e 801 analyzer, the result was 61.0 pg/ml.The customer deemed the pth value of 84.9 pg/ml to be correct.
 
Additional Manufacturer Narrative
The serial number of the first e 801 analyzer is (b)(6).The serial number of the second e 801 analyzer is (b)(6).The serial number of the third e 801 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer loaded fresh reagent packs and calibrated them.Precision studies and correlation studies were performed; both had good results.No further issues were reported by the customer.The customer clarified that the assay had not been calibrated since july 2025, so they loaded new reagent packs to get a new lot calibration.Per product labeling, the assay calibration recommendation is every 12 weeks with the same lot and every 28 days when using the same reagent pack.The investigation determined the customer's action resolved the issue.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23294953
Report Number1823260-2025-04195
Device Sequence Number15932027
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07251068190
Device Lot Number801714
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown